Previous |  Up |  Next

Article

Title: Le nombre de connexité maximum d'un graphe aux nombres de sommets et d'arêtes donnés  (French)
Title: On the maximum connectivity of a graph with a given number of knots  (English)
Title: Maximální stupeň souvislosti grafu o daném počtu uzlů a hran  (Czech)
Author: Zelinka, Bohdan
Language: French
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 88
Issue: 4
Year: 1963
Pages: 391-395
Summary lang: Czech
Summary lang: Russian
.
Category: math
.
Summary:
MSC: 05-45
idZBL: Zbl 0127.39205
idMR: MR0181589
.
Date available: 2009-09-23T07:30:32Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/117475
.
Reference: [1] C. Berge: Théorie des graphes et ses applications.Paris 1958. MR 0155312
.

Files

Files Size Format View
CasPestMat_088-1963-4_2.pdf 734.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo